# SDR SWI2025F00421

- Difficulty date: January 21, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,368 hours, 33,051 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS517.00 LOWER FLANGE, FORWARD AND AFT WEBS ARE CORRODED BETWEEN STGR25L & 26L (MARKED) (C-CHECK RO 04/04/2025)REMOVED CORROSION ON FRAME FS517.00 LOWER FLANGE, FORWARD AND AFT WEBS REF CRJ700 SRM 51-21-06-001-001-A01. REMOVED AND REPLACED LH FRAME FS517 STGR 17L - 25L REF CRJ700 SRM51-42-06-001-001-A01 AND SRM51-42-21-001-001-A01 AND DWG NO. SH670-33200 REV -G.  LEAK TEST GOOD
